# SDR 95UAL747011

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Engine: Pwa PW4056
- System (JASC): 5270 · Door Warning System
- Part: Door Power Light
- Condition: Failed Test
- Location: Upper Deck Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT STRETCHED UPPER DECK DOOR POWER LIGHT FAILED TEST.  REPLACED BATTERY PACK AND ANNUNCIATOR MODULE.
